# SDR SWIA2025120208015

- Difficulty date: August 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS AT STRINGER 21L BETWEEN BS 310 & 349.  R & R INTERCOSTAL IAW SRM 51-42-06-001-001-A01,AND DWG SH670-31810, REV AE.
